Does the hiv med complera have mental side effects?

Responses (3)

7 May 2012

This from http://www.drugs.com/sfx/complera-side-effects.html

"... Psychiatric side effects of at least moderate intensity have included depressive disorders (reported as depressed mood, depression, dysphoria, major depression, altered mood, negative thoughts, suicide attempt, suicidal ideation) and abnormal dreams in 1% of patients. Depression and abnormal dreams have been reported in at least 10% of treatment-naive patients treated with emtricitabine and tenofovir. Anxiety has been reported in at least 5% of treatment-experienced or treatment-naive patients treated with emtricitabine and tenofovir. Depressive disorders (regardless of causality, severity; 8%) and anxiety (at least moderate intensity; less than 2%) have been reported in patients treated with rilpivirine."

Votes: +0

4 Sep 2012

I have been taking complera for 3 days now. I decided to contact a psychiatrist just in case. I start freaking out... I freaked out w prednesone back in May. that wasn't pretty. taking some ativan for anxiaty and then ambian to sleep.

Votes: +0

31 May 2013

I entered a severe panic attack in the first 3 weeks. It subdued gradually towards the 3rd week. All listed psychological side effects are factual. Now, in regards to my mental health, I feels as nothing has ever happened. Back to normal.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I'm curious if anyone that is HIV positive is taking this med?

I'm just curious if any HIV Postive person is using this med. If so were there any changes in your in your viral load or your CD4 Count?

2 answers 7 Apr 2010

What vitamin is best with complera?

Is a protein drink healthy with this medication complera whats the best way to control weight while taking this med complera.

3 answers 8 May 2012

Is weight lose normal side effect of efavarenz dose for HIV patient?

2 weeks since the intake of the Efaverenz pill, i saw immense wight lose in the patient. is it normal. any risk involved if to continue with the ...

1 answer 3 May 2013

HIV Infection - Best HIV med?

I've been taken atripla and was wondering if their was a better more affective medication with less side effects

0 answers 28 Aug 2014